# SDR 2008UALA06467

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 72,028 hours, 8,154 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT INOP:  DOOR 2R CEILING.  RELAMPED EMERGENCY LIGHT, CHECKS OKAY.
